Title of article :
On forced vibrations of a semilinear wave equation without assumptions of monotonicity Original Research Article
Author/Authors :
Alberto Capozzi، نويسنده , , Addolorata Salvatore، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Pages :
10
From page :
1932
To page :
1941
Abstract :
We prove the existence of infinitely many periodic solutions of a forced wave equation with Dirichlet boundary conditions for a large class of non monotone nonlinear terms.
Keywords :
Nonsymmetric variational principle , nonlinear wave equation , perturbation method , Periodic solution
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Serial Year :
2009
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Record number :
861945
Link To Document :
بازگشت